# SDR 2025F00021

- Difficulty date: January 12, 2025
- Submitted: January 15, 2025
- Operation: General aviation
- Make and model: Boeing 737-73A
- Aircraft serial: 28498
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 14155H7640
- Condition: Cracked
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

L1 WINDOW CRACKED AFTER SWITCHING DOWN THE ENGINES.   HAS BENN REPLACED WINDOW 1LH AND REPLACED WINDOW HEAT CONTROL UNIT
